# SDR CA990111022

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-200 SERIES
- Engine: Rroyce RB211535E437
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 834503
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FORWARD CARGO DOOR INDICATION JUST AFTER TAKEOFF.  AIRCRAFT RETURNED TO GATE.  MEL ACTION CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE.
